# SDR CA060224011

- Difficulty date: February 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 13,918 hours
- Engine: Pwa JT15D4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65181097
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, EMERGENCY LIGHT OPERATIONAL CHECK, THE LIGHTS FAILED TO TURN ON.  FURTHER INVESTIGATION REVEALED THAT THE EMERGENCY LIGHT POWER SUPPLY WAS DAMAGED.  ALL BATTERIES CELLS WERE CORRODED AND THE BATTERY BOX MELTED.  THE BATTERY PACK 2 AMP FUSE CHECKED SERVICEABLE.  BATTERY PACK WAS REPLACED.
